# SDR UALA2010121304540

- Difficulty date: December 13, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 76,029 hours, 12,370 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00958
- Part serial: 39
- Condition: Faulty
- Location: E/E Coolin Annun
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED WHILE TOWING ACFT TO GATE EQUIPMENT COOLING HORN CAME ON AND AT GATE FOUND FWD EQ SUP FAN 1 STATUS MESSAGE.  T-S IAW FIM 21-23-08 PAGE 107 BLOCK 6, WILL NEED RELAYS K1325, K1326 TO CONT. T-S. REPLACED RELAY K1319 AND NO HELP. REPLACED M876 EQUIP COOLING ANNUNCIATOR CARD, OPS CKS NORMAL.
